# SDR CALA9701291

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO FORWARD CUTOUT FRAME AND SKIN CORRODED.  THE CORRODED SKIN AND FRAME WERE REMOVED, REPAIR FILLERS AND DOUBLERS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03539.
